# SDR SWAA2013012812032

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W DOOR CUTOUT AT FWD AREA, I/B SIDE 01EA BRACKET CRACKED.  REMOVED AND REPLACED 9923459U7 ANGLE IN LEFT WHEEL WELL IAW B717 SRM 51-41-05 AND 51-40-08.
